# SDR SWIA2023050100012

- Difficulty date: March 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 BULKHEAD HAS A PUNCTURE AT RBL14 WL87.50.     (C-CHECK RO 4/26/2023)    PERFORMED DOUBLER REPAIR AT FS280 BULKHEAD AT RBL14 WL87.50 REF REO 601R-53-11-3850 REV-- DATED 2023-04-03. COMPLIED WITH TASK 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED.
